# SDR UPS04M42725

- Difficulty date: April 28, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CORROSION FOUND ON THE AUX TANK UPPER SURFACE STA 1209 RBL 97 IN THE C R CABIN.  RHS APPROX 97 STA 1209 LONGERON NR 18 AUX TANK UPPER SKIN CORROSION REMOVED PER SRM 57-20-00 FIG 12 ORIG THK APPROX 0.150 INCH REMAIN THK APPROX  0.106 INCH FOUND EXCEEDED LIMIT.  REPAIR DOUBLER FABRICATED PER EN 1 188-04 & PROTECTED PER SRM 51-21-01 VOL 2 REV 35.  REF TO UPS ENGINEERING FILE MD11-57-20016.
